Alert archive / Maine / Gale Warnings in 2012

Gale Warning 15, NWS Gray, ME

June 1, 2012

NWS Gray, ME issued this gale warning at Jun 1, 2012, 4:09 PM EDT. It took effect at Jun 2, 2012, 2:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 1, 2012, 4:09 PM EDT (20:09 UTC)
In effect from
Jun 2, 2012, 2:00 PM EDT
Expired
Jun 3, 2012, 3:36 AM EDT
In force
14 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WHUS71 KGYX 012009
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
409 PM EDT FRI JUN 1 2012


ANZ150-152-154-021100-
/O.NEW.KGYX.GL.W.0015.120602T1800Z-120603T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
409 PM EDT FRI JUN 1 2012

...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 6 PM EDT SUNDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 KT
  WITH GUSTS TO 35 KT SATURDAY AFTERNOON AND CONTINUE INTO SUNDAY.
  SEAS WILL GRADUALLY BUILD TO 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-021100-
/O.NEW.KGYX.SC.Y.0042.120602T1800Z-120603T2200Z/
PENOBSCOT BAY-CASCO BAY-
409 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 6 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 6 PM EDT
SUNDAY. 

* WINDS AND SEAS...WINDS WILL BE EAST TO SOUTHEAST AND INCREASE TO
  20 TO 30 KT BY SATURDAY AFTERNOON AND WILL CONTINUE INTO SUNDAY. SEAS
  WILL BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
576 
WHUS71 KGYX 020801
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
401 AM EDT SAT JUN 2 2012

ANZ150-152-154-030000-
/O.CON.KGYX.GL.W.0015.120602T1800Z-120603T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
401 AM EDT SAT JUN 2 2012

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EDT SUNDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-030000-
/O.CON.KGYX.SC.Y.0042.120602T1800Z-120603T2200Z/
PENOBSCOT BAY-CASCO BAY-
401 AM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 PM EDT SUNDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS OF 25 TO 30
  KT. SEAS 5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
122 
WHUS71 KGYX 021927
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
327 PM EDT SAT JUN 2 2012

ANZ150-152-154-031030-
/O.CON.KGYX.GL.W.0015.000000T0000Z-120603T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
327 PM EDT SAT JUN 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-031030-
/O.CON.KGYX.SC.Y.0042.000000T0000Z-120603T2200Z/
PENOBSCOT BAY-CASCO BAY-
327 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
025 
WHUS71 KGYX 030736
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
336 AM EDT SUN JUN 3 2012

ANZ150-152-154-032245-
/O.CAN.KGYX.GL.W.0015.000000T0000Z-120603T2200Z/
/O.EXB.KGYX.SC.Y.0042.000000T0000Z-120604T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
336 AM EDT SUN JUN 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ151-153-032245-
/O.EXT.KGYX.SC.Y.0042.000000T0000Z-120604T2200Z/
PENOBSCOT BAY-CASCO BAY-
336 AM EDT SUN JUN 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jun 1, 3:51 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 1, 3:51 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
351 PM EDT FRI JUN 1 2012

.SYNOPSIS...
HIGH PRESSURE MOVES OFFSHORE TONIGHT. LOW PRESSURE INTENSIFIES AS
IT MOVES THROUGH THE GREAT LAKES REGION TONIGHT AND SATURDAY
FORCING A COLD FRONT TO PUSH SLOWLY TOWARD NEW ENGLAND. THIS WILL
SPREAD HEAVY...SOAKING RAINS INTO NEW HAMPSHIRE LATE TONIGHT AND
ACROSS THE REST OF WESTERN MAINE SATURDAY MORNING AND EARLY
AFTERNOON. HEAVY RAIN WILL CONTINUE SATURDAY NIGHT AND SUNDAY AS
THE FRONT BECOMES NEARLY STATIONARY AND LOW PRESSURE FORMS ALONG
THIS FRONT IN THE GULF OF MAINE. LOW PRESSURE PASSING TO OUR
SOUTHEAST WILL PROVIDE CLOUDS AND A CHANCE OF RAIN TO THE AREA
TUESDAY AND WEDNESDAY. AN UPPER LOW WILL CONTINUE THE UNSETTLED
WEATHER THROUGH LATE NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
CLOUDS WILL INCREASE AND THICKEN OVERNIGHT...WITH RAIN ENTERING NH
LATE AT NIGHT. HEAVY...SOAKING RAINS WILL BE APPROACHING FROM OUR
S AND W BY LATE AT NIGHT...WITH THE MAIN EVENT ARRIVING ON
SATURDAY.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
A SLOW MOVING FRONT WILL BECOME NEARLY STATIONARY OVER SOUTHERN
NEW ENG SAT AND SAT NIGHT. THIS WILL ALLOW FOR A MOISTURE BAND TO
DEVELOP OVER THE REGION FROM WELL OUT INTO THE ATLC. THERE WILL BE
SOME TROPICAL MOISTR ENTRAINED AS WELL...WHICH IS DEPICTED WELL ON
LATEST WV IMAGERY. LOW PRES WILL FORM ALG THIS SFC BNDRY AS WELL.
THIS FEATURE WILL BEGIN TO BECOME CAPTURED BY AN APPROACHING UPR
LVL LOW PRES SYSTEM LATE SATURDAY NIGHT...SETTING THE STAGE FOR
MORE SOAKING RAINS IN THE EXTENDED FORECAST.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
ALL MODELS POINT TO AN AREA OF SFC/UPR LOW PRES TO CONTINUE TO
EVOLVE AND DEVELOP OVER THE REGION SUNDAY. HEAVY SOAKING RAINS ARE
EXPECTED TO CONTINUE SUNDAY AND MAY CAUSE FURTHER FLOODING
PROBLEMS...BEFORE TAPERING OFF SUNDAY NIGHT BUT THE THREAT OF
SHOWERS WILL CONTINUE THROUGH MOST OF THE WEEK AS THE UPPER TROF
MEANDERS OVER THE REGION THRU THE WEEK WITH A COOL MOIST UNSTABLE
AIR MASS IN PLACE. TEMPS WILL REMAIN BLO NORMAL THRU THE WEEK.
USED THE BIAS CORRECTED MEX TEMPS THRU MOST OF THE PERIOD.

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM...
VFR CONDS...DETEORATING TO IFR SATURDAY. AREAS OF LIFR SAT NGT.

LONG TERM...
GENERALLY IFR CONDS EXPECTED THROUGH EARLY NEXT WEEK.
&&

.MARINE...
SHORT TERM...WILL BE ISSUING A GLW FOR THE OUTER WATERS...AND SCA
FOR THEY BAYS WITH THIS SYSTEM. MODELS USUALLY UNDERFORECAST THE
EASTERLY FLOW COMPONENT FROM THE GULF OF MAINE.

LONG TERM...
THE GLW WILL CONT FOR SUNDAY WITH SCA IN THE BAYS AS A CONTINUED
STRONG ENELY GRAD WIND CONTS AND WILL BE DEPENDENT ON WHERE THE
SFC LOW SETS UP IN THE GULF OF MAINE. THE COMBO OF THE HIGH TO THE
N AND SFC LOW OFF THE COAST OF CAPE COD WOULD MEAN GALE FORCE
WINDS CAN BE EXPECTED WITH HIGH SEAS. BY EARLY NEXT WEEK THE
SYSTEM SLOWLY DRIFTS EWD WITH WINDS DIMINISHING AND BACKING TO THE
NNW.

&&

.HYDROLOGY...
HEAVY...SOAKING RAINS ARE EXPECTED OVER THE REGION THIS WEEKEND.
RIGHT NOW...HIGHEST RAINFALL TOTALS APPEAR THEY WILL BE OVER
WESTERN MAINE AND EASTERN NH...W/ ENHANCED UPSLOPING RAINS PSBL
ACRS THE ESE FACING HIR TRRN. THERE WILL BE A TROPICAL CONNECTION
AT SOME PT DURG THIS EVENT AS MOISTR FM THE SYS NEAR FLORIDA GETS
ENTRAINED...AT LEAST IN THE UPPER LVLS OF THE ATMOS. MODELS MAY
NOT BE HANDLING THIS CONNECTION VRY WELL...AND IS TENDING TOWARDS
KEEPING MOISTR FM THE TWO SYSTEM COMPLETELY SEPARATE.

PWAT REMAIN AT 2-3 STANDARD DEVIATIONS FROM THE MEAN DURG THE EVENT.

A FLOOD WATCH HAS BEEN ISSUED FOR LATER SAT THRU SUN. QPF XPCTD TO
BE 2 TO 4 INCHES W/ LCL AMNTS UP TO 6 INCHES. MODELS HAVE COME
INTO BTR AGREEMENT AS TO WHERE THE BULL-EYE WILL BE OVER WRN
ME/ERN NH. THE WRF IS MOST ROBUST WITH ALL OTHER MODELS
INDICATING LESSOR AMNTS. CAMPGROUNDS...PARTICULARY IN THE NORTH
CONWAY AREA...WILL NEED TO TAKE NOTICE AND WE HAVE CONTACTED THE
LCL FIRE CHIEF FOR THAT REGION. LAST YEARS TROPICAL SYSTEM HAS
CHANGED THE GEOMORPHOLOGY OVER THESE RIVERBEDS...WITH PILES OF
COBBLESTONE IN THE RIVERBEDS.

RADAR STP HAS BEEN CLEARED. WE ARE CURRENTLY IN SUMMER STRATIFORM
Z/R RELATIONSHIP EVEN THO SOME TROPICAL MOISTR WILL BE ENTRAINED
AS THE ATMOS AS A WHOLE...WL NOT BE DESCRIBED DEEP TROPICAL. DAY
SHIFT MAY WISH TO REEVALUATE THIS EARLY SAT MRNG.

&&

.TIDES/COASTAL FLOODING...
HIGH ASTRO TIDES WILL COMBINE WITH A STORM SURGE OF UP TO A FOOT
OVER THE WEEKEND TO PSBLY PRODUCE STORM TIDES AOA FLOOD STAGE FOR
PTNS OF ME/NH. HENCE...HAVE ISSUED A CSTL FLOOD WATCH THRU THE SUN
NGTS TIDE AND THIS MAY NEED TO BE XTND BY FUTURE SHFTS TO INCLUDE
THE VERY HIGH ASTRO TIDE ON MON.

THE SATURDAY EVENING TIDE (954 PM IN PWM HARBOR) MAY HAVE MINOR
CSTL FLOODING IF THE WIND AND WAVES CAN RAMP UP IN TIME. MORE OF A
THREAT WILL BE THE SUNDAY EVENING TIDE...WHICH IS 11.7 FEET AT
1048 PM. HAMPTON MAY HAVE BACKWATER FLOODING DURING THIS TIDE WITH
COASTAL FLOODING ALG/NR COMMERCIAL STREET AND THE WHARFS IN PWM.
SACO MAY HAVE SPLASH-OVER WHICH WILL BE DEPENDENT ON WAVE HGTS NR
THE TIME OF HIGH TIDE. ROUTE 1A IN YORK/WELLS MAY HV PBLMS.

FURTHER UP THE COAST...A 12.5 FOOT TIDE IS REQUIRED FOR CSTL
FLOODING.  THIS MAY BE A LITTLE TOUGHER TO REACH...BUT STILL PSBL.

&&

.STAFFING...
HAVE SET UP EXTRA STAFFING FOR THE WEEKEND...INCLUDING THE OFFICE
HYDROLOGIST FOR THE FLOOD POTENTIAL.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM SATURDAY EVENING THROUGH LATE SUNDAY NIGHT
     FOR MEZ007>009-012>014-018>028.
     COASTAL FLOOD WATCH FROM SATURDAY EVENING THROUGH LATE SUNDAY
     NIGHT FOR MEZ023>028.
NH...FLOOD WATCH FROM SATURDAY EVENING THROUGH LATE SUNDAY NIGHT
     FOR NHZ001>010-013-014.
     COASTAL FLOOD WATCH FROM SATURDAY EVENING THROUGH LATE SUNDAY
     NIGHT FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM SATURDAY TO 6 PM EDT SUNDAY FOR
     ANZ151-153.
     GALE WARNING FROM 2 PM SATURDAY TO 6 PM EDT SUNDAY FOR ANZ150-
     152-154.

&&

CANNON/MARINE
Hazardous weather outlook, Jun 1, 3:04 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
304 PM EDT FRI JUN 1 2012

MEZ007>009-012>014-018>022-NHZ001>010-013-021915-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-
304 PM EDT FRI JUN 1 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>028-NHZ014-021915-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
304 PM EDT FRI JUN 1 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SUNDAY
NIGHT...
...COASTAL FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ151-153-021915-
PENOBSCOT BAY-CASCO BAY-
304 PM EDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ANZ150-152-154-021915-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
304 PM EDT FRI JUN 1 2012

...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:56 AM EDTFlood WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more40 hr
Jun 1, 12:20 PM EDTCoastal Flood WatchGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York36 hr
Jun 1, 4:09 PM EDTSmall Craft AdvisoryGYX4 days

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.